# SDR GLBA20111212J

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,574 hours, 39,619 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE RT ENGINE WILL NOT AUTOFEATHER DURING TEST.  MX RESEATED THE A123 PCB, OPS CHECKED GOOD.
